# SDR AALA2009021600124

- Difficulty date: January 28, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT TIE DOWN TRACK CORRODED AT STATION 1117 TO 1212.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-30.
